Return to the Menopause Forum | Post a Follow-Up

 o
Quitting combi-patch

Posted by kp1013 (My Page) on
Wed, May 15, 13 at 0:48

I have stopped using the combi-patch after a couple of years of use due to a mild heart attack. I have no risk factors or evidence of heart disease. My doctors think it was due to the patch. Since I stopped taking the patch a week ago, I have been experiencing severe headaches. Anyone know about the side effects of quitting?

Thanks do much for any information.


Follow-Up Postings:

 o
RE: Quitting combi-patch

Hi there
I wasn't on the patch but on Activella for 2 years and when I stopped cold turkey had severe headaches for at least 2 weeks, now been off 4 months and haven't had anymore. Other symptoms of quitting are bad in the first 3 months but then they do start to ease off, just have to keep your body well nourished and take it easy, good luck!


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here